# SDR AWXA9700291

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Flight Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND FLIGHT DECK EMERGENCY LIGHT INOP.  REPAIRED BROKEN WIRE, OPS CHECK NORMAL.  STC - SA3432NM.
